MathSciNet Relay Station
MathSciNet bibliographic data
MR936275 (89f:49027) 49B34 (49A34 49D29 93C30)
Jonckheere, Edmond Variational calculus for descriptor problems. IEEE Trans. Automat. Control 33 (1988), no. 5, 491–495.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement